# SDR HALA0600666

- Difficulty date: September 6, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-300
- Aircraft serial: 26140
- Aircraft time: 16,954 hours, 3,338 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  `RUDDER RATIO` MAINTENANCE MESSAGE ON ECS/MSG EICAS PAGE.  DID BITE CHECK FOR LT/RT RUDDER RATIO CONTROL/MODULE BOXES IN E&E COMPARTMENT.  NO FAULTS FOUND, RESET C/W ON BOTH LT & RT BOXES MESSAGE CLEARED.
